Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 14, 2013, 8:35 AM CST for Calhoun County, Florida. It took effect at Feb 16, 2013, 9:25 AM CST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2013, 8:35 AM CST (14:35 UTC)
- In effect from
- Feb 16, 2013, 9:25 AM CST
- Expired
- Feb 17, 2013, 7:00 PM CST
- In force
- 34 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Moderate
County Calhoun County, FL
The river
Written for the forecast point Chipola River near Altha (CR 274) (ALTF1). The gauge peaked at 21.73 ft at Feb 17, 2013, 6:00 AM CST.
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02359000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
605 WGUS42 KTAE 141435 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 935 AM EST THU FEB 14 2013 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && FLC013-151435- /O.NEW.KTAE.FL.W.0009.130215T2113Z-130218T1545Z/ /ALTF1.2.ER.130215T2113Z.130217T0000Z.130218T0945Z.NO/ 935 AM EST THU FEB 14 2013 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * FROM FRIDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 14.7 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 24.6 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. $$
6 follow-up statements
808 WGUS82 KTAE 150216 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 916 PM EST THU FEB 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-160216- /O.EXT.KTAE.FL.W.0009.130215T1720Z-130218T2145Z/ /ALTF1.2.ER.130215T1720Z.130217T0600Z.130218T1545Z.NO/ 916 PM EST THU FEB 14 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * FROM FRIDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM THURSDAY THE STAGE WAS 16.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 24.7 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. $$
348 WGUS82 KTAE 151532 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1032 AM EST FRI FEB 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-161532- /O.EXT.KTAE.FL.W.0009.130216T1115Z-130218T1424Z/ /ALTF1.2.ER.130216T1115Z.130217T0600Z.130218T0824Z.NO/ 1032 AM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 18.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 23.6 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. $$
170 WGUS82 KTAE 160223 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 923 PM EST FRI FEB 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-170223- /O.EXT.KTAE.FL.W.0009.130216T1525Z-130218T2145Z/ /ALTF1.2.ER.130216T1525Z.130217T1800Z.130218T1545Z.NO/ 923 PM EST FRI FEB 15 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * FROM SATURDAY MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 20.1 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 23.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. $$
231 WGUS82 KTAE 161558 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1058 AM EST SAT FEB 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN ...GULF AND LIBERTY COUNTIES CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && FLC013-037-045-077-171558- /O.EXT.KTAE.FL.W.0005.000000T0000Z-130219T1648Z/ /BLOF1.1.ER.130212T1947Z.130216T1800Z.130219T1048Z.NO/ 1058 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 21.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL REMAIN FAIRLY STEADY AROUND 21.1 FEET THROUGH TOMORROW MORING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ON SOME ROADS. THE 22.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN ALL AREAS DUE TO TIDAL EFFECTS...WINDS OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. $$ FLC063-170130- /O.EXT.KTAE.FL.W.0007.000000T0000Z-130217T0130Z/ /MALF1.1.ER.130214T0900Z.130215T1300Z.130216T1930Z.NO/ 1058 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER AT MARIANNA (US 90). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM SATURDAY THE STAGE WAS 19.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 19.0 FEET...FLORIDA CAVERN STATE PARK WILL BE CLOSED BY HIGH WATER. $$ FLC013-171558- /O.EXT.KTAE.FL.W.0009.000000T0000Z-130218T1200Z/ /ALTF1.2.ER.130216T2300Z.130217T1200Z.130218T0600Z.NO/ 1058 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 21.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED. $$
054 WGUS82 KTAE 161939 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 239 PM EST SAT FEB 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-171939- /O.EXT.KTAE.FL.W.0009.000000T0000Z-130218T0900Z/ /ALTF1.1.ER.130217T0600Z.130217T1800Z.130218T0300Z.NO/ 239 PM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM SATURDAY THE STAGE WAS 21.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 22.3 FEET BY EARLY AFTERNOON SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING SUNDAY. * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. $$
473 WGUS82 KTAE 180100 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 800 PM EST SUN FEB 17 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS... AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-180130- /O.CAN.KTAE.FL.W.0009.000000T0000Z-130218T0900Z/ /ALTF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 800 PM EST SUN FEB 17 2013 THE FLOOD WARNING IS CANCELLED FOR THE CHIPOLA RIVER NEAR ALTHA (CR 274). * AT 7:00 PM SUNDAY THE STAGE WAS 21.5 FEET. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.7 FEET. THE RIVER WILL FALL TO 19.5 FEET BY . * IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 14, 5:07 AM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Feb 14, 5:07 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 607 AM EST Thu Feb 14 2013 .NEAR TERM [Today]... Broad troughing through the middle and upper levels sprawl the entire CONUS this morning. At the surface, the Tri-state region lies between two cold fronts. The main front, with the sharpest temperature and dewpoint gradient, lies across north-central Florida, while a weaker reinforcing essentially bisects the CWA. Behind the secondary front, high pressure is overspreading the Southeast. Light showers, being supported by a low/mid level shortwave trough axis, are ongoing ahead of the secondary front. Expect the low QPF showers to remain confined to the southeast Big Bend and Apalachee Bay through the day. The rather solid upper level cloud deck will likely persist through much of the afternoon, not beginning to clear our western counties until late this afternoon. Thus, with the clouds not expected to diminish any time soon, cool temperatures are expected this afternoon. Have lowered the expected max temperatures this morning to show much of the Tri-State region lingering in the middle to upper 50s. The 60 degree mark may be realized across portions of southeast Alabama where sunshine will be allowed in once the clouds clear this afternoon. && .SHORT TERM [Tonight Through Saturday]... The broad trough (including a slightly out-of-phase southern stream) over much of the CONUS is forecast to become much more phased and sharper as a polar vortex becomes centered over the Great Lakes by Friday night. The deep long wave trough will translate quickly eastward over the eastern CONUS on Saturday. This type of pattern is associated with arctic intrusions, something we haven't had so far this mild winter. For tonight, the rain band (currently affecting the southern half of our forecast area) will finally exit our forecast area. Although the airmass across our forecast area isn't especially cold, conditions will still be favorable enough for fairly strong radiational cooling, and patchy frost is possible in the normally colder, inland sites away from the cities. On Friday, a dry arctic cold front will begin approaching our region from the northwest. Skies will remain mostly sunny with highs in the upper 60s (near average). The cold front will pass southeastward through the area late Friday night and Saturday morning, ushering in much colder, drier air for the weekend. With model consensus 850 mb temperatures well below freezing over much of the forecast area Saturday, and areas of clouds, the MOS from all the models seem too warm (mid to upper 50s). Our forecast highs are at least 5 deg cooler than MOS consensus, and could still be a bit warm depending on (a) how much cloud cover there is and (b) whether or not the main thrust of cold air gets shunted slightly to our east (which has happened several times so far this winter). Most of the NWP guidance shows enough moisture and Q-G forcing (ahead of the long wave trough axis) for an increase in clouds Saturday behind the cold front. Of these solutions, the 00 UTC NAM has the most impressive moisture/omega fields. It's possible that a brief snow flurry or two could occur in our Southeast AL or South GA zones before the trough axis passes by later in the day. However, any impact from this would be negligible (limited deep layer moisture and relatively warm surface temperatures). It's just a bit of a curiosity at this point. && .LONG TERM [Saturday Night through Wednesday]... The long term guidance is in reasonable agreement on a deep trough amplifying across the eastern states on Saturday. The main impact for the local area will be the potential for a freeze on Saturday night and Sunday night. The next potential for a widespread rain is expected to come with another cold front around Tuesday. && .AVIATION [Beginning 12Z Thursday]... VFR conditions under a cirrus cloud deck will prevail for much of the TAF. Skies will clear from west to east beginning late this afternoon. Showers will likely not impact any of our terminals during the TAF as they will likely remain confined to the southeast Big Bend of Florida. && .MARINE... Winds and seas will remain rather low until Friday night, when the arctic cold front passes through. Advisory conditions are possible Saturday and Saturday night, followed by quickly subsiding conditions on Sunday. && .FIRE WEATHER... Dry conditions will spread in behind the passing front through the day today. It is unlikely that critical relative humidities will be realized across the Tri-State region this afternoon. However, a stretch of dry weather from Friday through Monday will significantly increase the chance for Red Flag conditions as critically low relative humidity is expected. The finer details regarding ERC, Dispersions, and Winds will be hammered out as Friday draws nearer to determine if a Red Flag warning will be necessary. && .HYDROLOGY... Because of the recent heavy rain in South AL and South GA, a flood wave has been generated in several of the rivers in this area, which will continue to translate downstream over the next few days. The Choctawhatchee, Flint, Apalachicola, Chipola, and Kinchafoonee Rivers were all in at least minor flood at various points along the rivers. Fortunately, no significant rain is expected until early next week, which will allow the river stages to begin coming back down before this at most sites. For the latest stage and forecast information, please refer to our river flood warnings and statement, or go to our AHPS site on the Internet, at: water.weather.gov/ahps2/index.php?wfo=tae && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 56 34 68 40 53 / 20 0 0 10 10 Panama City 58 42 64 43 54 / 10 0 0 10 10 Dothan 59 38 67 38 50 / 0 0 0 10 10 Albany 57 36 67 36 50 / 0 0 0 10 10 Valdosta 55 36 68 38 53 / 30 0 0 10 10 Cross City 59 36 69 37 58 / 70 30 10 10 10 Apalachicola 57 41 60 44 56 / 50 0 0 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Harrigan SHORT TERM...Fournier LONG TERM...DVD AVIATION...Harrigan MARINE...Fournier FIRE WEATHER...Harrigan HYDROLOGY...Fournier
Hazardous weather outlook, Feb 14, 1:58 AM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 AM EST THU FEB 14 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 258 AM EST THU FEB 14 2013 /158 AM CST THU FEB 14 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...OTHER THAN LOCALIZED RIVER FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MUCH COLDER AIR WILL MOVE INTO THE AREA THIS WEEKEND. THERE IS A GOOD CHANCE OF LIGHT FREEZES SATURDAY AND SUNDAY NIGHTS, AND PERHAPS EVEN A CHANCE OF A HARD FREEZE. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MONDAY NIGHT OR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:31 AM CST | River Flood Warning | TAE | Jackson | 61 hr |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.